# SDR IPXA2024030236939

- Difficulty date: January 25, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(APG) REPLACE L/H WING O/B FLAP I/B AFT HINGE DUE TO HEAVY COORSION. REPLACED L/H WING O/B FLAP I/B AFT HINGE AND VERIFIED THE PLY WASHERS ARE NOT ROTATING IN REF TO UPS MD11 CMM 57-52-04. REINSTALLED LEADING EDGE UPPER AND LOWER COVER PANELS ON L/H O/B FLAP IN REF TO UPS MD11 CMM 57-52-04.  REVIEWED
